Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

Full text for this resource is not available from the Research Repository.

Wu, Zhaojing, Xie, Xuejun and Shi, Peng (2008) Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1162-1187. ISSN 1049-8923

Abstract

In this paper, for a class of uncertain nonlinear systems in the presence of inverse dynamics, output unmodeled dynamics and nonlinear uncertainties, a robust adaptive output-feedback controller design is proposed by combining small-gain theorem, changing supply function techniques with backstepping methods. It is shown that all the signals of the closed-loop system are uniformly bounded in biased case, and the output can be regulated to a small neighborhood of the origin in unbiased case. Furthermore, under some additional assumptions, an asymptotical result is obtained.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4060
DOI https://doi.org/10.1002/rnc.1273
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.127...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18738, nonlinear systems, adaptive backstepping control, small gain, output unmodeled dynamics, inverse dynamics
Citations in Scopus 49 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login